MathSciNet Relay Station
MathSciNet bibliographic data
MR1172949 (93k:39002) 39A10 (34C10)
Erbe, L. H.; Yan, Peng Xiang Oscillation criteria for Hamiltonian matrix difference systems. Proc. Amer. Math. Soc. 119 (1993), no. 2, 525–533.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement